# SDR DALA2016020900942

- Difficulty date: February 1, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,495 hours, 45,493 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUCTIVE COATING ON SEVERAL AREAS OF THE RUDDER ARE CHIPPED AWAY AND OUT OF AMM LIMITS FOR SANDING AND REPAINTING AND WILL REQUIRE A NEW RUDDER.  R & R RUDDER IAW  AMM 27-20 AND WC 2720-4421.  OK FOR SERVICE.
